3 doctors weighed in:

Can Gabapentin cause joint pain?

3 doctors weighed in
Dr. Philip Vitelli
Psychiatry
2 doctors agree

In brief: Not a major issue

While there are many side effects listed ( all possible side effects must be listed whether they were caused by the medication or not) there is little chance that the Gabapentin is responsible for joint pain.
It is in fact often used for neuropathic type pain.

In brief: Not a major issue

While there are many side effects listed ( all possible side effects must be listed whether they were caused by the medication or not) there is little chance that the Gabapentin is responsible for joint pain.
It is in fact often used for neuropathic type pain.
Dr. Philip Vitelli
Dr. Philip Vitelli
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
977K people helped
Continue
111,000 doctors available
Read more answers from doctors